Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 3, Pages 477-489
http://dx.doi.org/10.1155/S016117128400051X

Doubly stochastic right multipliers

Department of Mathematics, Simon Fraser University, B.C., Burnaby V5A 1S6, Canada

Received 13 June 1983

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Choo-Whan Kim, “Doubly stochastic right multipliers,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 3, pp. 477-489, 1984. doi:10.1155/S016117128400051X